I've just been prescribed Travatan for glaucoma, and since it is to be used in the evening and I live alone, I am concerned that if I did have an adverse reaction to it, it would occur in the middle of the night. Is this logical, or would I generally have to use it for a long period of time for serious side effects to manifest themselves? (I tend to be hypersensitive to many medications & just had to discontinue an antibiotic ointment prescribed for blepharitis due to worsening of the eye irritation.)
- Travatan Information for Consumers
- Travatan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Travatan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Apr 2010 • 1 answer
Travatan Z, How likely is it to get bloodshot eyes, will these affect my BP, do I have to start now?
Posted 24 May 2011 • 2 answers
Posted 2 Jan 2014 • 1 answer
Posted 3 May 2015 • 1 answer
Posted 16 Aug 2015 • 1 answer